Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Chordal limits of holomorphic functions at Plessner points

Frederick Bagemihl

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 30, Number 2 (1966), 109-115.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139102

Digital Object Identifier
doi:10.32917/hmj/1206139102

Mathematical Reviews number (MathSciNet)
MR0213566

Zentralblatt MATH identifier
0154.07801

Subjects
Primary: 30.62

Citation

Bagemihl, Frederick. Chordal limits of holomorphic functions at Plessner points. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 (1966), no. 2, 109--115. doi:10.32917/hmj/1206139102. https://projecteuclid.org/euclid.hmj/1206139102


Export citation

References

  • [1] F. Bagemihl and W. Seidel, A general principle involving Baire category with applications to function theory and otherfields,Proc. Nat. Acad. Sci. 39 (1953), 1068-1075.
  • [2] F. Bagemihl and W. Seidel, Some boundary properties of analytic functions, Math. Zeitschr. 61 (1954), 186-199.
  • [3] H. Behnke and F. Sommer, Theoe der analytischen Funktionen einer komplexen Vernderlichen, 2 ed.Berlin, 1962.
  • [4] K. Meier, Uber die Randwerte der meromorphen Funktionen, Math. Annalen 142 (1961), 328-344.
  • [5] K. Noshiro, Cluster sets, Berlin, 1960.